# SDR 99ZZZM475

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Condition: Cracked
- Location: Rt Hyd System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE LOWER HYDRAULIC LINE BRACKET CRACKED AT RIB NR 5.  REMOVED BRACKET AND FABRICATED NEW BRACKET PER DRAWING HC9 32H0211.  INSTALLED BRACKET AND ATTACHED LINES TO BRACKET.  (M)
